# SDR DALA2023100308094

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (2 EA) ON FWD AND AFT PANS UPPER CORNER AT PASSENGER DOOR (L1). SUMMARY OF NRC 00151: FWD PAN UPPER CORNER AT PASSENGER DOOR (L1) WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 3 REPAIR 3. NO CRACKS WERE FOUND AT AFT PAN PER B717 DC-MD/BOEING NDTSPM PART 6, 06-10-01.001. (LP #2996862)
